# SDR MWEA00318

- Difficulty date: April 6, 2000
- Submitted: April 10, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- Aircraft time: 60,253 hours, 35,661 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 99581561
- Condition: Lightning Strike
- Location: Window Belt
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AROUND WINDOW 19, 20, AND 22 RIGHT HAS EVIDENCE OF LIGHTNING DISCHARGE.  FABRICATED AND INSTALLED WINDOW DOUBLER.
